# SDR SWAA2015100644607

- Difficulty date: September 25, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 48,952 hours, 19,216 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB CRACKED AT STATION 92.70, VERTICAL STIFFENERS, THE SECOND & THIRD FROM THE FRONT.  R & R STIFFENERS IAW SRM.
